Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    17
  • views
    9307

Accutane Day Eight

xelz hah

608 views

Today I started to feel some dryness on my lips. My initial breakout is still lingering with a lot of painful, big red pimples and many of them are peeling. eek.

I've been religiously using aquaphor on my lips and moisturizer whenever possible. Debating starting a vitamin regime because I'm a pretty big drinker and this is probably hell on the liver.

Overall no big changes, I guess it is a day after all. I understand that skin may tear (hence painful bowel movements) but I'm confused how that could happen before my face is very dry at all.

Does anyone have insight into this?



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×